# SDR ASAA1159665

- Difficulty date: May 17, 2011
- Submitted: May 24, 2011
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 15,967 hours, 4,781 cycles
- System (JASC): 2210 · Autopilot System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

UPON MASTER RECALL SPEED TRIM FAIL AND MACH TRIM FAIL LIGHT ILLUMINATED LIGHTS EXTINGUISH WITH MASTER CAUTION RESET.  FAILURE ON CHANNEL A SIDE RE-RACKED "A" FCC OPS CHECK GOOD MM REF 22 11 00 740 806 COMPUTER RE-RACK IAW REF 22 11 33.  COMPLETED DFCS LRU INTERFACE TEST FOR FCC A AND LAND VERIFY TEST MM REF 22 11 33 AND 22 11 00 HGS TESTS GOOD IAW MM 34 36 00.  AIRCRAFT REMAINS AUTOLAND AND HGS QUALIFIED.
